# SDR CALA2019063001103

- Difficulty date: June 28, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 66,164 hours, 27,783 cycles
- System (JASC): 5240 · Service Doors
- Part: Hook
- Part number: D52110098200000
- Condition: Worn
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) R2 DOOR HANDLE GEAR BOX HOOK WORN. REFER TO AAR N /R: 9620410. REMOVED AND REPLACED R-2 DOOR HANDLE GEAR BOX HOOK IAW CMM 52-13-15.
